MANUFACTURER: WYETH CONSUMER. INDICATIONS: Temporarily: reduces fever; relieves minor aches and pains due to common cold, flu, sore throat, headaches and toothaches. INGREDIENTS: Active Ingredients: Per Teaspoon (5 ml): Ibuprofen 100 mg. Inactive Ingredients: Artificial Flavors; Carboxymethylcellulose Sodium; Citric Acid; Edetate Disodium; FD&C Red No. 40; Glycerin; Microcrystalline Cellulose; Polysorbate 80; Purified Water; Sodium Benzoate; Sorbitol Solution; Sucrose; Xanthan Gum. DIRECTIONS: Important: Read all product information before using. This product is intended for use in children only. Use this product with chart provided. Find right dose on chart. If possible, use weight to dose. Otherwise use age. Measure dose with cup provided. Do not discard the measuring cup. Repeat dose every 6-8 hours, if needed. Do not use more than 4 times a day. If stomach upset occurs while taking this product, give with food or milk. Shake Well Before Using. Under 24 lbs. , under 2 yrs: Consult Doctor. 24-35 lbs. , 2-3 yrs: 1 tsp. 36-47 lbs. , 4-5 yrs: 1 1/2 tsp. 48-59 lbs. , 6-8 yrs: 2 tsp. 60-71 lbs. , 9-10 yrs: 2 1/2 tsp. 72-95 lbs. , 11 yrs: 3 tsp. One dose lasts 6-8 hours. WARNINGS:
Allergy alert: Ibuprofen may cause a severe allergic reaction which may include hives, facial swelling, asthma (wheezing), shock.
Do not use: if you have ever had an allergic reaction to any other pain reliever/fever reducer; if your child has problems or serious side effects from taking fever reducers/pain relievers; if your child is dehydrated (significant fluid loss) due to continued vomiting, diarrhea, or lack of fluid intake.
Stop use and ask a doctor if: an allergic reaction occurs. Seek medical help right away; fever or pain lasts for more than 3 days; your child does not get relief within the first day(24 hours) of treatment, or pain or fever gets worse; stomach upset gets worse or lasts; sore throat is severe, lasts for more than 2 days or occurs with fever, headache, rash, nausea or vomiting; any new symptoms appear.
Keep out of the reach of children. In case of overdose, seek professional assistance or contact a poison control center right away. Warning
California’s Proposition 65 Warning: This item contains chemicals known to cause cancer, birth defects, or other reproductive harm. Reference by California Office of Environmental Health Hazard Assessment (OEHHA) at: www.oehha.ca.gov/prop65/prop65_list/Newlist.html.
Shipping Weight : 0.60 lb